# SDR UPS05845491

- Difficulty date: September 12, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 79,190 hours, 26,210 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1756
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED LONGERON AT STA 1756 L14L.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-3-0, 53-2-2 FIG 11 AND 51-1-20D.
